Alert archive / Mississippi / Tornado Warnings in 2009

Tornado Warning 15, NWS Jackson, MS

March 25, 2009Claiborne County, Warren County, Mississippi; Tensas Parish, Louisiana

NWS Jackson, MS issued this tornado warning at Mar 25, 2009, 11:11 PM CDT for Claiborne County, Warren County, Mississippi; Tensas Parish, Louisiana. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2009, 11:11 PM CDT (04:11 UTC)
Expired
Mar 25, 2009, 11:45 PM CDT
In force
34 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Tensas Parish, LA, Claiborne County, MS, Warren County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 11:18 PM CDTTSTM WND DMG4 N Alcorn, MSSEVERAL TREES DOWN ALONG RODNEY ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 8:54 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 4.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2009-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2009-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
213 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 260411
TORJAN
LAC107-MSC021-149-260445-
/O.NEW.KJAN.TO.W.0015.090326T0411Z-090326T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1111 PM CDT WED MAR 25 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL TENSAS PARISH IN NORTHEAST LOUISIANA...
  CLAIBORNE COUNTY IN SOUTHWEST MISSISSIPPI...
  SOUTH CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 1145 PM CDT

* AT 1111 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ST.
  JOSEPH...OR 29 MILES NORTHEAST OF VIDALIA...MOVING EAST AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  PORT GIBSON BY 1130 PM CDT...
  HERMANVILLE AND ROCKY SPRINGS BY 1140 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT A TORNADO IS OCCURRING OR IMMINENT. YOU
SHOULD ACTIVATE YOUR TORNADO ACTION PLAN AND TAKE PROTECTIVE ACTION
NOW.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3219 9077 3197 9071 3192 9072 3187 9108
      3188 9125 3187 9126 3184 9125 3183 9128
      3186 9129 3185 9133 3200 9138
TIME...MOT...LOC 0411Z 256DEG 41KT 3194 9122

$$

BYB
1 follow-up statement
000 
WWUS54 KJAN 260426
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1126 PM CDT WED MAR 25 2009

LAC107-260436-
/O.CAN.KJAN.TO.W.0015.000000T0000Z-090326T0445Z/
TENSAS LA-
1126 PM CDT WED MAR 25 2009

...THE TORNADO WARNING FOR CENTRAL TENSAS PARISH IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR NORTHEAST LOUISIANA AND SOUTHWESTERN MISSISSIPPI.

LAT...LON 3187 9108 3194 9109 3208 9106 3219 9077
      3197 9071 3192 9072
TIME...MOT...LOC 0426Z 256DEG 41KT 3198 9102

$$

MSC021-149-260445-
/O.CON.KJAN.TO.W.0015.000000T0000Z-090326T0445Z/
CLAIBORNE MS-WARREN MS-
1126 PM CDT WED MAR 25 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR SOUTH
CENTRAL WARREN AND CLAIBORNE COUNTIES...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUE TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR PORT GIBSON...OR 27 MILES SOUTHWEST OF
VICKSBURG...MOVING EAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  HERMANVILLE AND ROCKY SPRINGS BY 1140 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT THURSDAY MORNING
FOR NORTHEAST LOUISIANA AND SOUTHWESTERN MISSISSIPPI.

&&

LAT...LON 3187 9108 3194 9109 3208 9106 3219 9077
      3197 9071 3192 9072
TIME...MOT...LOC 0426Z 256DEG 41KT 3198 9102

$$

BYB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 25, 9:08 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Mar 25, 9:08 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
908 PM CDT WED MAR 25 2009

.DISCUSSION...HAVE MADE A QUICK UPDATE TO ACCOUNT FOR CURRENT TRENDS
AND TO ISSUE THE NEW TORNADO WATCH NUMBER 66 FOR SOUTHWESTERN
PORTIONS OF THE FORECAST AREA. CURRENT RADAR TRENDS SHOWS AN INTENSE
LINE OF STORMS FROM AROUND CROSSETT ARKANSAS STRETCHING TO SOUTHEAST
TX. THIS LINE IS APPROACHING THE CWFA MORE QUICKLY THAN ORIGINALLY
ANTICIPATED. AS A RESULT HAVE UPDATED THE WX GRIDS TO GIVE A QUICKLY
PROGRESSION OF THE SQUALL LINE. IN ADDITION...NORTHERN PORTIONS OF
THE LINE OF STORMS IS NOT AS INTENSE AS THE SOUTHERN PORTION. AS A
RESULT HAVE REMOVED SEVERE WEATHER WORDING FROM THE NORTHERN THIRD OF
THE FORECAST AREA...OR BASICALLY ALONG AND NORTH OF THE HIGHWAY 82
CORRIDOR. OTHERWISE THE REMAINDER OF THE FORECAST DOES NOT NEED MANY
CHANGES.

AS MENTIONED ABOVE A NEW TORNADO WATCH HAS BEEN ISSUED FOR
SOUTHWESTERN PORTIONS OF THE FORECAST AREA.  THIS WATCH IS IN EFFECT
UNTIL 3 AM. UPDATED PRODUCTS HAVE ALREADY BEEN SENT.

&&

.AVIATION...MAINLY MVFR FLIGHT CATEGORIES ARE SEEN FOR MUCH OF THE
ARKLAMISS REGION THIS EVENING.  A WARM FRONT IS MOVING NORTH THROUGH
PORTIONS OF THE REGION THIS EVENING. SCATTERED SHOWERS WITH A FEW
THUNDERSTORMS HAVE DEVELOPED OVER THE ARKLAMISS REGION THIS
EVENING.  IN ADDITION...A STRONG LINE OF THUNDERSTORMS OVER
LOUISIANA IS RAPIDLY MOVING EAST TOWARD THE ARKLAMISS REGION.  THIS
LINE OF STORMS SHOULD REACH THE MISSISSIPPI RIVER BY ROUGHLY AROUND
MIDNIGHT.  THIS LINE SHOULD EXIT SOUTHEASTERN COUNTIES BY AROUND 5
OR 6 AM.  THIS LINE OF STORMS WILL BRING PERIODS OF IFR TO POSSIBLY
LIFR CONDITIONS AS IT PASSES THROUGH MOST SITES.  THIS WILL BRING
GUSTY WINDS AND HEAVY RAIN TO SITES AS IT PASSES THROUGH.  CEILINGS
WILL BE LOWERING AS THIS LINE APPROACHES. CONDITIONS WILL BEGIN TO
IMPROVE FROM NORTHWEST TO SOUTHEAST DURING THE MORNING HOURS. ON
THURSDAY THERE SHOULD BE A BREAK IN SHOWER AND THUNDERSTORM
ACTIVITY...AS WELL AS CLOUD COVER.  THIS SHOULD BE DURING THE DAY
THURSDAY BEFORE MORE SHOWER AND THUNDERSTORM ACTIVITY BEGINS TO MOVE
INTO THE REGION THURSDAY AFTERNOON AND ESPECIALLY THURSDAY EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       57  76  58  79 / 100  22  81  50
MERIDIAN      57  74  57  79 / 100  48  79  52
VICKSBURG     57  76  60  80 / 100  25  78  48
HATTIESBURG   61  75  60  78 / 100  72 100  57
NATCHEZ       60  76  60  80 / 100  44  83  50
GREENVILLE    52  74  58  78 / 100  20  75  43
GREENWOOD     53  76  57  78 / 100  18  73  37

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR MSZ018-019-025>066-
     072>074.

LA...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR LAZ007>009-015-016-
     023>026.

AR...FLASH FLOOD WATCH UNTIL 7 AM CDT THURSDAY FOR ARZ074-075.

&&

14
Hazardous weather outlook, Mar 25, 8:15 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
815 PM CDT WED MAR 25 2009

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
815 PM CDT WED MAR 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS...NORTHEAST
LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL SWEEP ACROSS THE
REGION TONIGHT BETWEEN 930 PM AND 4 AM. DAMAGING WIND GUSTS GREATER
THAN 70 MPH AND TORNADOES...A FEW OF WHICH COULD BE STRONG...WILL BE
LIKELY WITH THE MOST INTENSE STORMS OVERNIGHT. THE GREATEST RISK OF
SEVERE STORMS WILL BE SOUTH OF HIGHWAY 82...AND THE GREATEST TORNADO
RISK WILL BE FROM INTERSTATE 20 SOUTH. HAIL UP TO THE SIZE OF
QUARTERS MAY ALSO OCCUR WITH A FEW OF THESE STORMS ACROSS THE REGION
TONIGHT.

THE LINE OF STORMS SHOULD REACH THE MISSISSIPPI RIVER BETWEEN 11 PM
AND MIDNIGHT...THE INTERSTATE 55 CORRIDOR...BETWEEN MIDNIGHT AND 2
AM...AND THE HIGHWAY 45 CORRIDOR BETWEEN 3 AND 5 AM. A FEW INTENSE
STORMS COULD ALSO DEVELOP AHEAD OF THE LINE AS WELL.

HEAVY RAINFALL OF ONE TO LOCALLY THREE INCHES WILL BE POSSIBLE
THROUGH TONIGHT AND THIS RAISES CONCERNS FOR FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

A SECOND ROUND OF HEAVY RAINFALL OF ONE TO TWO INCHES IS LIKELY FOR
THURSDAY NIGHT AS A WARM FRONT LIFTS NORTHWARD THROUGH THE REGION.
ONCE AGAIN...ISOLATED SEVERE STORMS WILL BE POSSIBLE. THEN...A MORE
POWERFUL STORM SYSTEM WILL BE GATHERING OVER THE ARKLATEX REGION ON
FRIDAY AND PUSHING NORTHEAST WITH IMPRESSIVE MOISTURE...INSTABILITY
AND WIND SHEAR COMBINING ACROSS OUR REGION FOR AN OUTBREAK OF SEVERE
STORMS INCLUDING TORNADOES FROM FRIDAY AFTERNOON THROUGH FRIDAY
NIGHT. AT THIS TIME THE GREATEST RISK APPEARS TO BE FOR LOCATIONS
ALONG AND NORTH OF INTERSTATE TWENTY..HOWEVER A SQUALL LINE SHOULD
SWEEP EAST ACROSS MOST OF THE OUTLOOK AREA LATE FRIDAY NIGHT.
RESIDENTS SHOULD STAY WEATHER ALERT FOR UPDATES ON THIS DANGEROUS
STORM SYSTEM.

OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER WILL BE
LOW FROM SATURDAY THROUGH TUESDAY.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TONIGHT...MAY BE NEEDED THURSDAY
NIGHT...AND WILL LIKELY BE NEEDED FRIDAY AFTERNOON AND FRIDAY NIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

08

In the hours before

Special weather statement, Mar 25, 10:08 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1008 PM CDT WED MAR 25 2009

LAZ009-016-MSZ040>042-047-260345-
EAST CARROLL LA-WARREN MS-SHARKEY MS-ISSAQUENA MS-YAZOO MS-MADISON LA-
1008 PM CDT WED MAR 25 2009

...LINE OF STRONG THUNDERSTORMS MISSISSIPPI RIVER OVER WARREN AND
ISSAQUENA COUNTIES...

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 4 MILES SOUTHWEST OF ONWARD TO 9 MILES SOUTH
OF TALLULAH AT 1006 PM CDT...MOVING NORTHEAST AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN EXTREME WEST CENTRAL YAZOO...SOUTHERN ISSAQUENA...SOUTHERN
SHARKEY AND NORTHWESTERN WARREN COUNTIES...AND EASTERN MADISON AND
SOUTHEASTERN EAST CARROLL PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.

MME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 9:07 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo38 min
Mar 25, 10:17 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren43 min
Mar 25, 10:24 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo25 min
Mar 25, 10:58 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson, Warren47 min
Mar 25, 11:00 PM CDTSevere Thunderstorm WarningJANAdams45 min
Mar 25, 11:14 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Yazoo46 min
Mar 25, 11:19 PM CDTTornado WarningJANHolmes, Humphreys, Yazoo41 min
Mar 25, 11:34 PM CDTSevere Thunderstorm WarningJANHinds, Warren41 min
Mar 25, 11:37 PM CDTTornado WarningJANYazoo38 min
Mar 25, 11:44 PM CDTSevere Thunderstorm WarningJANAdams, Claiborne, Copiah, Franklin, Jefferson, Lincoln61 min
Mar 25, 11:49 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds41 min
Mar 26, 12:04 AM CDTTornado WarningJANAttala, Carroll, Holmes41 min
Mar 26, 12:07 AM CDTTornado WarningJANHinds, Madison, Rankin23 min
Mar 26, 12:29 AM CDTTornado WarningJANLeake, Madison, Rankin, Scott31 min
Mar 26, 12:33 AM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison57 min
Mar 26, 12:46 AM CDTSevere Thunderstorm WarningJANFranklin, Lincoln44 min
Mar 26, 1:14 AM CDTTornado WarningJANJefferson Davis, Lawrence, Simpson46 min
Mar 26, 1:28 AM CDTSevere Thunderstorm WarningJANLawrence, Lincoln32 min
Mar 26, 1:40 AM CDTTornado WarningJANSimpson, Smith50 min
Mar 26, 1:49 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston41 min
Mar 26, 1:56 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence, Marion49 min
Mar 26, 1:59 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha46 min
Mar 26, 2:10 AM CDTTornado WarningJANCovington, Jefferson Davis, Simpson, Smith35 min
Mar 26, 2:15 AM CDTSevere Thunderstorm WarningJANLamar, Marion45 min
Mar 26, 2:16 AM CDTTornado WarningJANJasper59 min
Mar 26, 2:23 AM CDTTornado WarningJANNewton39 min
Mar 26, 2:36 AM CDTTornado WarningJANCovington, Jasper, Jones, Smith39 min
Mar 26, 2:41 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar, Marion64 min
Mar 26, 2:46 AM CDTSevere Thunderstorm WarningJANLowndes29 min
Mar 26, 2:49 AM CDTSevere Thunderstorm WarningJANNoxubee26 min
Mar 26, 2:50 AM CDTTornado WarningJANClarke, Lauderdale55 min
Mar 26, 2:56 AM CDTTornado WarningJANJasper34 min
Mar 26, 3:23 AM CDTSevere Thunderstorm WarningJANClarke34 min
Mar 26, 4:07 AM CDTFlash Flood WatchJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more24 hr
Mar 26, 8:36 AM CDTAreal Flood WarningJANJefferson Davis, Lawrence, Simpson6 hr
Mar 26, 10:04 AM CDTRiver Flood WarningJANNoxubee35 hr
Mar 26, 10:04 AM CDTRiver Flood WarningJANLowndes35 hr
Mar 26, 11:01 AM CDTAreal Flood WarningJANLowndes26 hr
Mar 26, 11:02 AM CDTRiver Flood WarningJANYazoo46 hr
Mar 26, 11:02 AM CDTRiver Flood WarningJANCarroll, Leflore35 hr
Mar 25, 9:30 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin, Richland45 min
Mar 25, 9:45 PM CDTTornado WarningJANFranklin, Richland30 min
Mar 25, 10:10 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia, Franklin, Tensas50 min
Mar 25, 10:15 PM CDTTornado WarningJANFranklin, Madison, Tensas30 min

Nearby

Tornado Warnings in Mississippi, 2009Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.